# SDR SWAA2013071518254

- Difficulty date: July 4, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 35,984 hours, 20,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5700
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED EMERGENCY EXIT LIGHT ON AFT WALL OF FWD LAVATORY BROKEN.  R&R LIGHT IAW AMM.
